# SDR DALA2023071805809

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 24,394 hours, 14,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4984211) FOUND OVERWING EMERGENCY CABIN LIGHTS INOP. R/R EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS TEST GOOD.
